# SDR VNAA2022080999915

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING BLEND REPAIR AND ELONGATE HOLE ON THE FUSELAGE SKIN AT FS969 BETWEEN STR6R - STR7R

ACTION 

EXISTING BLEND REPAIR AND ELONGATE HOLE ON THE FUSELAGE SKIN AT FS969 BETWEEN STR6R - STR7R WAS REPAIR PER EA22-C9-53-0828 REV IR SECTION III- PERMANENT REPAIR
